ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/40542
Record Status Checked
Record Id 40542
Title A multidimensional filter algorithm for nonlinear equations and nonlinear least squares
Contributors
Abstract We introduce a new algorithm for the solution of systems of nonlinear equations and nonlinear least-squares problems that attempts to combine efficiency of filter techniques and the robustness of trust-region methods. The algorithm is shown, under reasonable assumptions, to globally converge to zeros of the system, or to first-order stationary points of the Euclidean norm of its residual. Preliminary numerical experience is presented that shows substantial gains in efficiency over the traditional monotone trust-region approach
Organisation CCLRC , CSE , CSE-NAG
Keywords
Funding Information
Related Research Object(s): 29783
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article SIAM J Optimiz 15, no. 1 (2005): 17-38. doi:10.1137/S1052623403422637 2005
Showing record 1 of 1
RCUK
Science and Technology Facilities Council Switchboard: 01793 442000